MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE
Catalog Number 00597206529
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 6 years post implantation of a knee arthroplasty, the patient underwent a revision due to unknown reasons.Attempts have been made and no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00598603702, option st tib plt size 4, lot: 63246098.00596401551, lps-flex option femoral e-l, lot: 63285230.00596403210, lps-flex fxd mld ef/3-4 10mm, lot: 63255321.G2: event occurred in uk.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, h10.The following section was corrected: d4(udi).The reported event could not be confirmed as medical records or devices were not provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information to report.

Brand Name
NEXGEN ALL POLY PAT COMP 29DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23173359
Report Number0002648920-2025-00266
Device Sequence Number18381020
Product Code JWH
UDI-Device Identifier00889024215139
UDI-Public(01)00889024215139(17)240131(10)63256422
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Catalogue Number00597206529
Device Lot Number63256422
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date09/29/2025
Supplement Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown